# SDR USAA000345

- Difficulty date: March 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, 5 CRACKS, BETWEEN STATION 927 AND 947, BL 0 WEB.  INSTALLED NEW ANGLE PER SRM 51-30-01 AND 51-10-02.  (M)
